Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 92, NWS Miami, FL

July 2, 2007Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 2, 2007, 7:06 PM EDT for Broward County, Florida. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2007, 7:06 PM EDT (23:06 UTC)
Expired
Jul 2, 2007, 7:30 PM EDT
In force
24 min
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

County Broward County, FL

The radar

The Miami radar (KAMX), 75 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 7:14 PM EDTTSTM WND GST 70Margate, FLNEAR THE INTERSECTION OF ROCK ISLAND RD AND MARGATE BLVD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 11.1 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2007-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2310 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2007-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2310 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 022307
SVRMFL
FLC011-022330-
/O.NEW.KMFL.SV.W.0092.070702T2306Z-070702T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
706 PM EDT MON JUL 2 2007

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BROWARD COUNTY IN SOUTH FLORIDA.

* UNTIL 730 PM EDT

* AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM COCONUT CREEK TO NORTH
  LAUDERDALE...AND MOVING SOUTHEAST AT 15 MPH.

* THE LINE OF STORMS WILL AFFECT...

  NORTH LAUDERDALE
  POMPANO BEACH AIRPORT
  LAUDERDALE BY THE SEA

  AND SURROUNDING COMMUNITIES.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN
THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED.

LAT...LON 2631 8027 2631 8011 2619 8011 2619 8021
      2628 8031

$$

STRASSBERG
2 follow-up statements
000
WWUS52 KMFL 022320
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
719 PM EDT MON JUL 2 2007

FLC011-022330-
/O.CON.KMFL.SV.W.0092.000000T0000Z-070702T2330Z/
BROWARD FL-
719 PM EDT MON JUL 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHEASTERN BROWARD COUNTY...

AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM POMPANO BEACH AIRPORT TO
MARGATE..MOVING SOUTHEAST AT 15 MPH.

A TRAINED SPOTTER REPORTED 70 MPH WINDS IN MARGATE.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO POMPANO
BEACH...LIGHTHOUSE POINT AND SEA RANCH LAKES

SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 70
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN
THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED.

LAT...LON 2631 8027 2631 8011 2619 8011 2619 8021
      2628 8031

$$

STRASSBERG
000
WWUS52 KMFL 022330
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
729 PM EDT MON JUL 2 2007

FLC011-022339-
/O.EXP.KMFL.SV.W.0092.000000T0000Z-070702T2330Z/
BROWARD FL-
729 PM EDT MON JUL 2 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BROWARD COUNTY
EXPIRES AT 730 PM EDT...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORMS HAVE 
EITHER MOVED OFFSHORE OR WEAKENED. THUS THE THUNDERSTORM WARNING HAS 
BEEN ALLOWED TO EXPIRE.

THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
50 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2631 8027 2631 8011 2619 8011 2619 8021
      2628 8031

$$

STRASSBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 2:11 PM EDT, 4 hours 55 minutes earlier.

Area forecast discussion, Jul 2, 2:11 PM EDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
211 PM EDT MON JUL 2 2007

.SHORT TERM...
THE EAST COAST AND WEST COAST SEA BREEZES WERE DEVELOPING ALONG BOTH
COASTLINES EARLY THIS AFTERNOON...AS SHOWERS AND THUNDERSTORMS
WERE DEVELOPING ALONG BOTH SEA BREEZES. THE WEST COAST SEA BREEZE
SHOULD PUSH ACROSS SOUTH FLORIDA THIS AFTERNOON INTO THIS EVENING...AS
THE EAST COAST SEA BREEZE REMAINS NEAR THE EAST COAST...DUE TO
SOUTHWEST STEERING FLOW OVER THE CWA. THIS WILL FOCUS MOST OF THE
SHOWER AND THUNDERSTORM ACTIVITY ALONG THE EAST COAST AREAS THIS
AFTERNOON INTO THIS EVENING...BUT THE INTERIOR AND WEST COAST WILL
ALSO SEE SCATTERED ACTIVITY THROUGH THE AFTERNOON AND EVENING
HOURS. SO WILL CONTINUE WITH THE NUMEROUS ACTIVITY FOR THE
INTERIOR AND EAST COAST AREAS...AND SCATTERED ACTIVITY WEST COAST
AREAS FOR THIS AFTERNOON.

THE UPPER LEVEL LOW JUST WEST OF CENTRAL FLORIDA WILL ALSO
CONTINUE TO MOVE SLOWLY TO THE SOUTH THROUGH THE EVENING HOURS.
THIS WILL KEEP THE 500 MB TEMPS AROUND -7 CELSIUS...AND ALLOW FOR
SOME OF THE STORMS TO BECOME STRONG OVER THE INTERIOR AND EAST
COAST AREAS ESPECIALLY WHERE THE SEA BREEZES AND LAKE BREEZE
COLLIDE.

THE ACTIVITY OVER THE INTERIOR AND EAST COAST AREAS SHOULD
DISSIPATE THIS EVENING...AS THE HEATING OF THE DAY IS LOST.
HOWEVER...THE WEST COAST AREAS SHOULD CONTINUE TO SEE SOME SHOWERS
AND THUNDERSTORMS TONIGHT AS THE UPPER LEVEL LOW MOVES SLOWLY
SOUTH OVER THE SOUTHEAST GULF OF MEXICO. SO WILL HAVE SCATTERED
POPS FOR THE INTERIOR AND EAST COAST AREAS UNTIL MIDNIGHT...AND
SCATTERED ANYTIME POPS FOR THE WEST COAST AREAS.

THE UPPER LEVEL LOW WILL CONTINUE TO MOVE SLOWLY SOUTH INTO THE
WESTERN CARIBBEAN SEA THROUGH WEDNESDAY...AS THE BROAD TROUGH OF
LOW PRESSURE REMAINS OVER THE EASTERN UNITED STATES. AT THE SAME
TIME...A WEAK SURFACE LOW SHOULD DEVELOP OFF THE NORTHEAST FLORIDA
COASTLINE ALONG A STATIONARY FRONT OVER THIS AREA. THIS WILL KEEP
THE STEERING FLOW FROM THE SOUTHWEST OVER THE CWA...AND FOCUS MOST
OF THE ACTIVITY ALONG THE EAST COAST AREAS EACH DAY. SO WILL KEEP
THE NUMEROUS POPS OVER THE INTERIOR AND EAST COAST...AND SCATTERED
POPS ALONG THE WEST COAST AREAS FOR TUESDAY AND AGAIN FOR WEDNESDAY.

THE SHOWERS AND THUNDERSTORMS COULD ALSO PRODUCE HEAVY RAINFALL
EACH DAY...DUE TO THE HIGH TROPICAL MOISTURE OVER THE CWA. SO WILL
CONTINUE TO MENTION LOCALLY HEAVY RAINFALL OVER THE INTERIOR AND
EAST COAST AREAS IN THE ZONES FOR TUESDAY AND WEDNESDAY.

.EXTENDED FORECAST...
THE WEAK SURFACE LOW SHOULD DISSIPATE LATE THIS WEEK OVER NORTH
FLORIDA...AS THE LOW PRESSURE TROUGH DISSIPATES BY EARLY THIS
WEEKEND. THIS WILL ALLOW FOR HIGH PRESSURE TO REBUILD BACK INTO
THE CWA FROM THE ATLANTIC WATERS LATE THIS WEEKEND INTO EARLY NEXT
WEEK. SO THE STEERING FLOW SHOULD SHIFT FROM A SOUTHWEST DIRECTION
LATE THIS WEEK TO A EASTERLY DIRECTION BY LATE THIS WEEKEND INTO
EARLY NEXT WEEK. THEREFORE...THE HIGHEST POPS WILL SHOULD ALSO
SHIFT FROM THE EAST COAST AREAS LATE THIS WEEK TO THE WEST COAST
AREAS BY LATE THIS WEEKEND INTO EARLY NEXT WEEK.

&&

.AVIATION...
CONVECTION FIRING UP OVER INTERIOR S FLA AND THEN MOVING TOWARDS THE
E CST WITH THIS TREND CONTINUING THROUGH 22Z TO 00Z. HIT AND MISS
VARIETY HOWEVER WILL KEEP VCTS REMARK IN ALL E CST TERMINALS AND
AMEND IF NECESSARY. CONVECTION WILL BEGIN TO DIMINISH AFTER 00Z WITH
VFR CONDITIONS PERSISTING THROUGH EARLY TUESDAY. E CST SEA BREEZE
ALSO BEGINNING TO DEVELOP NEAR THE CST BUT NOT MAKING MUCH PROGRESS
INLAND AND NOW DOES NOT APPEAR THAT IT WILL MAKE TO KOPF, KMIA, OR
KTMB AND HAVE INDICATED THIS IN THE 18Z TAFS.

&&

.MARINE...
THE WINDS EARLY THIS AFTERNOON HAVE BEEN FROM THE SOUTHWEST TO
WEST DIRECTION AROUND 5 KNOTS. THIS DIRECTION SHOULD REMAIN
CONSTANT THROUGH THURSDAY BEFORE SLOWLY SWINGING TO A SOUTHEAST
DIRECTION BY LATE THIS WEEKEND. THE SPEEDS WILL ALSO REMAIN BELOW
10 KNOTS DURING THIS TIME. THEREFORE...THE SEAS WILL REMAIN BELOW
2 FEET THROUGH THE WEEKEND IN ALL OF THE CWA WATERS. SO THE
BOATING WEATHER SHOULD BE GOOD OUTSIDE OF THE SHOWERS AND
THUNDERSTORMS FOR THIS WEEK INTO NEXT WEEKEND.

&&

.FIRE WEATHER...
NO PROBLEMS WITH THE FIRE WEATHER...AS THE RELATIVE HUMIDITIES WILL
REMAIN WELL ABOVE THE CRITICAL VALUE.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  74  90  74  90 / 40 70 40 60
FORT LAUDERDALE  76  90  76  90 / 40 70 40 60
MIAMI            77  91  77  91 / 40 70 40 60
NAPLES           77  90  77  90 / 30 50 30 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...54/BNB
SHORT TERM/AVIATION...30/KOB
Hazardous weather outlook, Jul 2, 5:59 AM EDT, 13 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
559 AM EDT MON JUL 2 2007

FLZ063-066>075-168-172>174-022200-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
559 AM EDT MON JUL 2 2007

...THUNDERSTORMS LIKELY THIS AFTERNOON MAINLY INTERIOR AND EAST COAST...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: THUNDERSTORMS ARE LIKELY ACROSS THE INTERIOR AND
EAST COAST PORTIONS OF SOUTH FLORIDA THIS AFTERNOON AND EVENING.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE REMAINDER OF SOUTH
FLORIDA. FREQUENT LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL
WILL BE THE PRIMARY HAZARDS ASSOCIATED WITH THESE STORMS.

WIND: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND
GUSTS UP TO 50 MPH.

FLOODING: SLOW STORM MOTION AND ABUNDANT MOISTURE WILL RESULT IN
HEAVY RAINFALL WITH ANY STORMS THAT DEVELOP. THIS WILL CREATE
PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF POOR DRAINAGE
AREAS.

TEMPERATURES: AFTERNOON HEAT INDEX READINGS WILL CLIMB INTO THE
105 TO 110 DEGREE RANGE THIS AFTERNOON...MAINLY ACROSS THE INTERIOR
AND WEST COAST PORTIONS OF SOUTH FLORIDA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS FOR ALL OF SOUTH FLORIDA
THROUGH SUNDAY...WITH THUNDERSTORMS MOST NUMEROUS DURING THE
AFTERNOON AND EARLY EVENING HOURS. AT THIS TIME...GUSTY WINDS...
LIGHTNING AND LOCALLY HEAVY RAINFALL APPEAR TO BE THE PRIMARY
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TUESDAY MORNING.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

70/DD

In the hours before

Special weather statement, Jul 2, 3:31 PM EDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
331 PM EDT MON JUL 2 2007

FLZ073-075-022015-
MAINLAND MONROE FL-INLAND MIAMI-DADE FL-
331 PM EDT MON JUL 2 2007

AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FORTYMILE BEND...OR 18 MILES SOUTHEAST OF
MONROE STATION. THIS STORM WAS DRIFTING SOUTHEAST.

EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED
HAIL...AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS
THUNDERSTORM ACTIVITY STRENGTHENS.

THE MAIN IMPACT WILL BE FREQUENT LIGHTNING. TREES AND OPEN SHELTERS
FOUND ON BEACHES OR GOLF COURSES OFFER NO PROTECTION. GET INDOORS
NOW

STRASSBERG
Special weather statement, Jul 2, 3:57 PM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
357 PM EDT MON JUL 2 2007

FLZ073-173-174-022045-
FAR SOUTH MIAMI-DADE COUNTY FL-INLAND MIAMI-DADE FL-COASTAL MIAMI-
DADE COUNTY FL-
357 PM EDT MON JUL 2 2007

AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR REDLAND...OR NEAR HOMESTEAD...MOVING
SOUTHEAST AT 5 MPH.

EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED
HAIL...AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS
THUNDERSTORM ACTIVITY STRENGTHENS.

THE MAIN IMPACT WILL BE FREQUENT LIGHTNING. TREES AND OPEN SHELTERS
FOUND ON BEACHES OR GOLF COURSES OFFER NO PROTECTION. GET INDOORS
NOW

STRASSBERG
Special weather statement, Jul 2, 4:49 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
449 PM EDT MON JUL 2 2007

FLZ063-066-022130-
HENDRY FL-GLADES FL-
449 PM EDT MON JUL 2 2007

AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS ACROSS MUCH GLADES COUNTY...MOVING
SOUTHEAST AT 5 MPH. THESE STORMS WILL MOVE INTO NORTHERN HENDRY
COUNTY.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE PALMDALE...MOORE
HAVEN...AND LAKEPORT.

EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED
HAIL...AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS
THUNDERSTORM ACTIVITY STRENGTHENS.

THE MAIN IMPACT WILL BE FREQUENT LIGHTNING. TREES AND OPEN SHELTERS
FOUND ON BEACHES OR GOLF COURSES OFFER NO PROTECTION. GET INDOORS
NOW

STRASSBERG
Special weather statement, Jul 2, 5:38 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
538 PM EDT MON JUL 2 2007

FLZ067-068-022230-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
538 PM EDT MON JUL 2 2007

AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR LOXAHATCHEE NATIONAL
WILDLIFE REFUGE...OR 12 MILES WEST OF BOYNTON BEACH...MOVING
NORTHEAST AT 10 MPH.

THIS STORM MAY APPROACH HIGHWAY 441 AFTER 600 PM.

EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED
HAIL...AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS
THUNDERSTORM ACTIVITY STRENGTHENS.

THE MAIN IMPACT WILL BE FREQUENT LIGHTNING. TREES AND OPEN SHELTERS
FOUND ON BEACHES OR GOLF COURSES OFFER NO PROTECTION. GET INDOORS
NOW

STRASSBERG
Special weather statement, Jul 2, 5:53 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
553 PM EDT MON JUL 2 2007

FLZ070-022245-
INLAND COLLIER COUNTY FL-
553 PM EDT MON JUL 2 2007

AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING 7 MILES SOUTHWEST OF BIG
CYPRESS NATIONAL PRESERVE...OR 7 MILES NORTHWEST OF MONROE STATION...
MOVING EAST AT 5 MPH.

EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED
HAIL...AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS
THUNDERSTORM ACTIVITY STRENGTHENS.

THE MAIN IMPACT WILL BE FREQUENT LIGHTNING. TREES AND OPEN SHELTERS
FOUND ON BEACHES OR GOLF COURSES OFFER NO PROTECTION. GET INDOORS
NOW

STRASSBERG
Special weather statement, Jul 2, 6:35 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
635 PM EDT MON JUL 2 2007

FLZ063-066-022315-
HENDRY FL-GLADES FL-
635 PM EDT MON JUL 2 2007

AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
DEVILS GARDEN TO 6 MILES EAST OF FELDA...MOVING SOUTHEAST AT 25 MPH.

EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH AND TORRENTIAL
DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY
STRENGTHENS.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.

BD

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 5:18 PM EDTSpecial Marine WarningMFL87 min
Jul 2, 5:31 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry44 min
Jul 2, 6:09 PM EDTTornado WarningMFLPalm Beach37 min
Jul 2, 7:18 PM EDTSpecial Marine WarningMFL57 min
Jul 2, 7:49 PM EDTSpecial Marine WarningMFL56 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.